# SDR ASOA201101071

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 2,794 hours, 2,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 640.00 DOUBLER CRACKED AT CUTOUT RADIUS FOR ENGINE SUPPORT BEAM ATTACH POINT.   REPAIRED.
